MAUDE Adverse Event Report: ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75M; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75M; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number CORKSCREW FT, BC, SUTURETAPE, 4.75M
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a rotator cuff surgery the anchor broke off inside the patient when screwing into the humerus to fix the cap repair assemblies, despite of using the dedicated tapping needle.No harm for patient, operator or third party was reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update swit 27-dec-2021: the broken piece was retrieved from patient.The anchor broke after full insertion to intended depth.

Brand Name
CORKSCREW FT, BC, SUTURETAPE, 4.75M
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13225926
Report Number1220246-2022-04283
Device Sequence Number3734833
Product Code MAI
UDI-Device Identifier00888867237865
UDI-Public00888867237865
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173788
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberCORKSCREW FT, BC, SUTURETAPE, 4.75M
Device Catalogue NumberAR-1927BCT-475-1
Device Lot Number13287383
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2021
Initial Report FDA Received Date01/11/2022
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown